# SDR 9603941162

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Engine: Pwa JT9D20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE NR 2 ENGINE WAS SHUTDOWN DUE TO OIL PRESSURE DROPPING BELOW 35 PSI AND OIL QUANTITY DROPPING TO 1 GALLON.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND CONTINUED FLIGHT TO HNL WITHOUT FURTHER INCIDENT.  REPLACED THE RIGHT GARLOCK SEAL THAT WAS LEAKING.  ALSO, REPLACED THE BROKEN O-RING ON INPUT SHAFT.  RAN THE NR 2 ENGINE AT TAKEOFF POWER AND NO LEAK WAS DETECTED.
